# SDR NACA2024120100002

- Difficulty date: December 1, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,175 hours, 16,011 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 79775515
- Part serial: 891254
- Condition: Failed
- Location: Lt Engine
- Part time: 6,522 hours, 1,986 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START LEFT ENGINE BLEED EICAS STAYS ON UNTIL THRUST IS MOVED TO > 80 N2. REPLACED PRSOV, OPS TEST GOOD IAW AMM 36-11-19
